Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: Heart, frequency, 2/16/2003
Mar 24, 2003

I have recently found this site. My thanks to you all. Mine is not a question as much as a response to what I have read. In "Heart frequency" 2/16/2003 the symptoms were the same as my 81 year old Mom. I was researching Ubiquinone (Q10)and found it is used in every cell in the body, mostly the heart. she is taking a 50 mg dose daily same as I am. Her symtoms of mucle ach, angina and fatique have ended. In the articals I have read concerning Metabolic and heart problems, no mention of Q10 as a possibilty. The statin drugs are known to affect the bodies Co-enzyme Equinone (Q10) production needed in the mitocondrial's work of producing available energy for the body. Worth a try. It certianly helped my Mom. Her symptoms have stopped. She moved to the Lake instead of the nursing home.It is a benign molecule the body produces itself when not interfeared with. Would't hurt to try.

Response from Dr. Henry

There has been interest in coenzyme Q (see Jon Kaiser's book Healing HIV or at www.daair.org for some details) in the setting of HIV infection and its treatment. KH



Previous
Changing meds to stop lypo
Next
Niacin & Fish Oil amounts to take

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement